MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ8 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ8 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-11-150
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary. .
 
Event or Problem Description
On (b)(6) 2019, the patient had a right total hip arthroplasty to address primary osteoarthritis, end-stage.Depuy components were implanted during this procedure.On (b)(6) 2021, the patient had a revision right total hip arthroplasty, to address failed right total hip arthroplasty secondary to aseptic loose femoral stem.The post-operative diagnosis was well-fixed femoral stem.The indications for surgery included: pain, limited ability to walk and exercise.Preoperative radiographs were reported to show subsidence of the stem.During the procedure, the surgeon observed that the stem has subsided slightly, but was well-fixed.The acetabular cup was noted to be well-fixed and there was no evidence of any adverse reaction to wear debris.The stem and the acetabular cup were not revised.The acetabular liner and head were revised.Date of implantation: (b)(6) 2019, date of event (onset): (b)(6) 2020, (right hip).

Brand Name
SUMMIT POR TAPER SZ8 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11594809
Report Number1818910-2021-06599
Device Sequence Number3498060
Product Code LPH
UDI-Device Identifier10603295060093
UDI-Public10603295060093
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-11-150
Device Catalogue Number157011150
Device Lot NumberJ2944M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX62OD; DELTA CER HEAD 12/14 36MM +8.5; PINNACLE SECTOR II CUP 62MM; SUMMIT POR TAPER SZ8 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight113